MAUDE Adverse Event Report: ZIMMER GMBH ANN BLUNT TIP SCREW 4X54MM; IMPLANT, TRAUMA

ZIMMER GMBH ANN BLUNT TIP SCREW 4X54MM; IMPLANT, TRAUMA
Catalog Number 47-2486-054-40
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient underwent an initial surgery with ann nail.Subsequently, 9 days post implantation, surgeon found three of the proximal screws were backed out from the proper position.The surgeon will keep an eye on the patient condition as well, as no revision will be planned so far.Diligence is completed and no further information on the reported event has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10.Ann blunt tip screw 4x48mm item# 47248604840 lot# 3221188.Ann blunt tip screw 4x50mm item# 47248605040 lot# 3228024.Ann ph nail rt 9x160mm item# 47249616009 lot# 3230675.Blunt tip screw, ã¿ 4x65mm item# 47248606540 lot# 3197006.Cortical bone screw, ã¿ 4x30mm item# 47248613040 lot# 3232072.Cortical bone screw, ã¿ 4x32mm item# 47248613240 lot# 3220939.Proximal humerus nail cap, 0mm item# 47248801000 lot# 3234492.G2.Report source: japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
Follow up report.(b)(4).Updated: b4,b5,d2,g1,g3,g6,h1,h2,h3,h6.Corrected: d4.No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Review of the complaint histories identified additional similar complaints for the reported items and the part and lot combinations.Complaints are monitored per complaint trending process in order to identify potential adverse trends.As the devices involved in the reported event were not returned for investigation, a further product evaluation could not be performed and it is not possible to test the assembly of the involved parts.It can be assumed that multiple contributing factors, related to either patient condition and behavior or implantation procedure, contributed to the migration of the screws.If and to what extent any of these aspects may have influenced the migration of the screw remains unknown.In conclusion, as the cause may be multifactorial, an exact root cause could not be identified for the migration of the screw.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information.

Brand Name
ANN BLUNT TIP SCREW 4X54MM
Common Device Name
IMPLANT, TRAUMA
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22586998
Report Number0009613350-2025-00623
Device Sequence Number18462242
Product Code HSB
UDI-Device Identifier00889024505513
UDI-Public(01)00889024505513(17)280504(10)3157875
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K231114
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number47-2486-054-40
Device Lot Number3157875
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer09/11/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown